# SDR 0300809612

- Difficulty date: March 13, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- Aircraft time: 66,617 hours, 78,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACKS ON FUSELAGE NOSE SKIN AT BS 69.5 AND BS 76.5.  REPAIRED PER EA 96-190940.
